Simple Search:

The Determination of Sub-boxes Which Might Contain the Global Minimizer(s) Using Interval Arithmetic


Citation

Mohd, Ismail (1990) The Determination of Sub-boxes Which Might Contain the Global Minimizer(s) Using Interval Arithmetic. Pertanika, 13 (3). pp. 409-413.

Abstract / Synopsis

In this paper, a method for obtaining sub-boxes which bound the Kuhn-Tucker point using interval arithmetic is presented. This method is designed such that the generation of too many sub-boxes, as described in section 12 of (Hansen, 1980), is prevented while it is simultaneously used to compute the Lagrange multipliers as described in (Robinson, 1973).


Download File

[img]
Preview
PDF
The_Determination_of_Sub-boxes_Which_Might_Contain.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Keywords: Nonlinear Programming Problems, Lagrange Multipliers, Interval Arithmetic.
Depositing User: Nur Izyan Mohd Zaki
Date Deposited: 19 Nov 2009 03:33
Last Modified: 27 May 2013 07:04
URI: http://psasir.upm.edu.my/id/eprint/2902
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item